Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Andrea Agazzi, Assistant Research Professor

Andrea Agazzi
Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~agazzi/index.html

Teaching (Fall 2020):

  • MATH 230.02, PROBABILITY Synopsis
    Gross Hall 318, TuTh 08:30 AM-09:45 AM
    (also cross-listed as STA 230.02)
  • MATH 730.02, PROBABILITY Synopsis
    Gross Hall 318, TuTh 08:30 AM-09:45 AM
Education:

Ph.D.University of Geneva (Switzerland)2017
Recent Publications

  1. Li, L; Krznar, P; Erban, A; Agazzi, A; Martin-Levilain, J; Supale, S; Kopka, J; Zamboni, N; Maechler, P, Metabolomics Identifies a Biomarker Revealing In Vivo Loss of Functional β-Cell Mass Before Diabetes Onset., Diabetes, vol. 68 no. 12 (December, 2019), pp. 2272-2286 [doi]  [abs]
  2. Agazzi, A; Dembo, A; Eckmann, JP, On the Geometry of Chemical Reaction Networks: Lyapunov Function and Large Deviations, Journal of Statistical Physics, vol. 172 no. 2 (July, 2018), pp. 321-352 [doi]  [abs]
  3. Agazzi, A; Dembo, A; Eckmann, JP, Large deviations theory for markov jump models of chemical reaction networks, The Annals of Applied Probability, vol. 28 no. 3 (June, 2018), pp. 1821-1855 [doi]  [abs]
  4. Agazzi, A; Eckmann, JP; Graf, GM, The Colored Hofstadter Butterfly for the Honeycomb Lattice, Journal of Statistical Physics, vol. 156 no. 3 (January, 2014), pp. 417-426 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320